# SDR UPS99231060

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK AT BS 940 RBL 45 WL 208.  REPLACED SEAT TRACK SEGMENT FROM BS 870 TO 960 RBL 45 PER 727 SRM 51-30-5, 51-10-2 AND 51-30-2.
